DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10695

Title: The Generalized linear search problem Existence of of the optimal search phas
Authors: Z. Balkhi
Keywords: optimal manner
minimization
Issue Date: 1987
Publisher: Journal of operations research
Citation: society of Japan, Vol 30, no. 4
Abstract: A target x is a point on the real line given by the value of random variable x which has some distribution functions.
URI: http://hdl.handle.net/123456789/10695
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
12.docx12.06 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback